My entire family agrees that this is the best version of Advil that was ever produced. Unfortunately it is becoming increasingly more difficult to find the gel caplets on the shelves of any local pharmacies.
Advil® Pain Reliever/Fever Reducer (Ibuprofen) Gel Caplets 200mg 100 ct Box
Arrives by Fri, May 29
Or get it by Fri, May 29 with faster delivery
About This Item
- Gel-caplet for quick, effective relief
- Stops pain at the site of inflammation
- #1 Selling pain reliever
Health Concern: Fever Headache
Keep out of reach of children.
Inactive Ingredients: Colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, fractionated coconut oil, gelatin, glycerin, hypromellose, pharmaceutical ink, pregelatinized starch, propyl gallate, purified water, sodium lauryl sulfate, stearic acid, synthetic iron oxides, titanium dioxide, triacetin.
Active Ingredient Name: Ibuprofen
Instructions: Read and keep carton for complete warnings and information. ? Do not take more than directed? The smallest effective dose should be used? Adults and children 12 years and over: Take 1 gel caplet every 4 to 6 hours while symptoms persist? If pain or fever does not respond to 1 gel caplet, 2 gel caplets may be used? Do not exceed 6 gel caplets in 24 hours, unless directed by a doctor? Children under 12 years: ask a doctor
|Assembled Product Dimensions (L x W x H)|
1.95 x 2.05 x 4.00 Inches
I had never used Advil until recently when I got some samples from Crowdtap. i'm glad that I did, I been using another brand for years but takes few hours to help me with my headaches or back pain, but Advil works right away I don't have to wait any longer. I received a free sample as a member of the Fast Advil Fanatics on Crowdtap. #sponsored
Thank you for making such an amazing product
I'm not one for taking any medicine but if I have serious pain the only thing I'll take is advil and it's amazing with how it works. I had a root canal and had pressure and pain afterwards I took one Advil and I felt like I didn't even have dental work done. It's truly a great product and I always have one on hand. I recommend everyone to take it. They're always telling me try this try that and I say nope. I'll stick with my Advil. Thank you. I'm a true believer and dedicated user of your product.
Get specific details about this product from customers who own it.
Ask a question